Alert archive / North Dakota / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 113, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 21, 2010, 4:00 AM CDT for McHenry County, Ward County, North Dakota. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2010, 4:00 AM CDT (09:00 UTC)
- Expired
- Jun 21, 2010, 4:33 AM CDT
- In force
- 33 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties McHenry County, ND, Ward County, ND
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 9.0 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1174 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1617 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -2.1
The text
As transmitted, in the capitals the NWS used until 2016.
457
WUUS53 KBIS 210900
SVRBIS
NDC049-101-210945-
/O.NEW.KBIS.SV.W.0113.100621T0900Z-100621T0945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
400 AM CDT MON JUN 21 2010
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN MCHENRY COUNTY IN NORTH CENTRAL NORTH DAKOTA...
EAST CENTRAL WARD COUNTY IN NORTH CENTRAL NORTH DAKOTA...
* UNTIL 445 AM CDT
* AT 352 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM MINOT
TO BERGEN...AND MOVING NORTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
BALFOUR...SURREY...NORWICH...KARLSRUHE...GRANVILLE...SIMCOE AND
GEORGE LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4828 10070 4809 10031 4794 10048 4785 10065
4785 10072 4791 10106 4813 10144 4842 10117
TIME...MOT...LOC 0859Z 206DEG 20KT 4825 10129 4797 10066
WIND...HAIL <50MPH 1.00IN
$$
HEINERT2 follow-up statements
655
WWUS53 KBIS 210926
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
426 AM CDT MON JUN 21 2010
NDC101-210935-
/O.CAN.KBIS.SV.W.0113.000000T0000Z-100621T0945Z/
WARD ND-
426 AM CDT MON JUN 21 2010
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WARD COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED ACROSS
WARD COUNTY. HEAVY RAINFALL IS STILL LIKELY ACROSS NORTHERN AND
EASTERN WARD COUNTY WITHIN THE NEXT ONE HOUR.
LAT...LON 4792 10067 4795 10080 4803 10097 4810 10100
4836 10099 4828 10070 4809 10031 4794 10048
TIME...MOT...LOC 0925Z 206DEG 20KT 4822 10089 4810 10056
$$
NDC049-210945-
/O.CON.KBIS.SV.W.0113.000000T0000Z-100621T0945Z/
MCHENRY ND-
426 AM CDT MON JUN 21 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
MCHENRY COUNTY UNTIL 445 AM CDT...
AT 416 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES
SOUTHEAST OF NORWICH TO KARLSRUHE...MOVING NORTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
GRANVILLE AND GEORGE LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4792 10067 4795 10080 4803 10097 4810 10100
4836 10099 4828 10070 4809 10031 4794 10048
TIME...MOT...LOC 0925Z 206DEG 20KT 4822 10089 4810 10056
WIND...HAIL <50MPH 1.00IN
$$855
WWUS53 KBIS 210933
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
433 AM CDT MON JUN 21 2010
NDC049-210943-
/O.CAN.KBIS.SV.W.0113.000000T0000Z-100621T0945Z/
MCHENRY ND-
433 AM CDT MON JUN 21 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MCHENRY COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER HEAVY RAIN IS STILL LIKELY WITH THESE
THUNDERSTORMS.
LAT...LON 4792 10067 4795 10080 4803 10097 4810 10100
4836 10099 4828 10070 4809 10031 4794 10048
TIME...MOT...LOC 0933Z 206DEG 20KT 4826 10086 4814 10053
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 2:07 AM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Jun 21, 2:07 AM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 207 AM CDT MON JUN 21 2010 .SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT... FORECAST HIGHLIGHTS IN THE SHORT TERM PERIOD WILL BE CHANCES FOR THUNDERSTORMS...SOME SEVERE TODAY THROUGH PERHAPS TUESDAY DAYTIME. WILL USE A BLEND OF MODELS. CURRENTLY...POTENT MID LEVEL IMPULSE HAS LEAD TO EXTENSIVE COVERAGE OF THUNDERSTORMS FROM LATE SUNDAY EVENING TO NOW. STORMS HAVE BEEN SLOW MOVERS AND HAVE LEAD TO FLASH FLOODING CONCERNS THANKS TO OUR ALREADY SATURATED SOILS. AFTER THIS ROUND OF STORMS PUSHES NORTH AND EAST LATER THIS MORNING...WE ARE EXPECTING ANOTHER ROUND OF STRONG TO SEVERE CONVECTION MOST LIKELY BEGINNING SOMETIME THIS EVENING AS THE MAIN CIRCULATION CENTER FROM A WEST COAST TROUGH EJECTS EAST-NORTHEAST INTO THE MONTANA ROCKIES. HAVE SCALED BACK ON CHANCES FOR AFTERNOON THUNDERSTORMS AS ALL GUIDANCE POINTS AT THE EVENING HOURS FOR WHEN STORMS INITIATING OVER EASTERN MONTANA WILL MOVE INTO WESTERN ND. MUCH STEEPER FORECAST LAPSE RATES SHOULD PRESENT A MUCH HIGHER RISK FOR SEVERE WEATHER TONIGHT. SUFFICIENT SHEAR FOR SUPERCELLS IS FORECAST...AND THE LOW-LEVEL DEWPOINT DEPRESSIONS OVER NORTH DAKOTA SHOULD ALLOW FOR HIGHER-BASED STORMS THAT FORM IN EASTERN MONTANA TO BUILD MUCH CLOSER TO THE SURFACE AS THEY MOVE INTO THE STATE. THIS WILL INCREASE THE TORNADO THREAT...SO LOOK FOR THE POTENTIAL FOR DAMAGING WINDS...LARGE HAIL...AND TORNADOES ACROSS THE WESTERN PART OF THE STATE MONDAY EVENING. STORMS SHOULD CONGEAL INTO A SQUALL LINE WITH BOWING LINE SEGMENTS BY LATE EVENING...SO THE MAIN THREATS WOULD TRANSITION TO DAMAGING WINDS...LARGE HAIL AND FLOODING FURTHER TO THE EAST. OVERALL...PRECIPITABLE WATER AMOUNTS STAY AROUND 1 TO 2 INCHES THROUGH TUESDAY MORNING...WITH FLASH FLOOD GUIDANCE IN MANY AREAS AT JUST OVER AN INCH PER HOUR. SOME PLACES WILL LIKELY BE LOWER THANKS TO THE ONGOING MODERATE TO HEAVY RAINFALL THIS MORNING. MODELS CONTINUE TO DIFFER HOWEVER ON THE HEAVIER QPF PLACEMENT FOR THIS EVENT AS FORCING WILL COVER MUCH OF THE FORECAST AREA. ISSUING NOTHING IS NOT REALLY AN OPTION SO WILL ISSUE A FLASH FLOOD WATCH FOR THE ENTIRE FORECAST AREA. TIMING IS UNCERTAIN. AS STATED ABOVE IT SEEMS MODELS ARE TRENDING TOWARDS A LATER START TIME FOR STORMS PUSHING INTO WESTERN ND...THIS EVENING. ALTHOUGH THIS IS THE MOST LIKELY SCENARIO...CONVECTION IS TRICKY SO WILL BEGIN THE WATCH AT 21Z WITH AN END TIME OF 18Z TUESDAY MORNING TO ACCOUNT FOR LINGERING PRECIPITATION FURTHER EAST. THE DAY SHIFT MAY WISH TO TRIM THIS DOWN ON BOTH TIMING AND AERIAL COVERAGE AFTER DIGESTING NEWER FORECAST GUIDANCE. DEPENDING ON THE EASTWARD PROGRESSION OF THE UPPER LEVEL TROUGH...WE MAY SEE ANOTHER SEVERE WEATHER THREAT ON TUESDAY ACROSS MY EASTERN THIRD. HOWEVER...THE LATEST TRENDS ARE PUSHING THE SEVERE POTENTIAL FURTHER EAST NOW MORE INTO THE RED RIVER VALLEY. THE POTENT UPPER LEVEL LOW PUSHES EAST-SOUTHEAST ACROSS THE NORTHERN PLAINS AND INTO THE WESTERN GREAT LAKES REGION TUES NIGHT INTO WEDNESDAY...REPLACED BY RIDGING ALOFT WEDNESDAY NIGHT. WILL MAINTAIN SHOWER/THUNDERSTORM CHANCES THROUGH WED AFTERNOON WITH THE COVERAGE MORE SCT AND THE INTENSITY RELATIVELY WEAK. .LONG TERM...THURSDAY THROUGH MONDAY... MEDIUM RANGE MODELS IN GOOD AGREEMENT WITH BUILDING CENTRAL CONUS RIDGE WITH WARM AND WET CONDITIONS. OF COURSE TIMING OF SHORTWAVES TOPPING RIDGE IN SOME DISAGREEMENT AND FEW CHANGES TO ONGOING EXTENDED GRIDS FOR NOW. ADDED A DRY AND WARM DAY EIGHT BUT THIS WILL BE SUBJECT TO REVISIONS AS NEW MODELS RUNS NARROW THE DIFFERENCES. && .AVIATION... PATCHY AREAS OF CONVECTION FOR ALL TAF SITES AND WITH VERY MOIST BOUNDARY LAYER AND LITTLE MIXING NOT UNLIKELY TO SEE AREAS OF MIST DEVELOP WHERE RAINFALL HAS OCCURRED. && .BIS WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM THIS AFTERNOON THROUGH TUESDAY AFTERNOON FOR NDZ001>005-009>013-017>023-025-031>037-040>048-050-051. && SHORT TERM...NH LONG TERM/AVIATION...HW
Hazardous weather outlook, Jun 20, 2:07 PM CDT, 13 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 207 PM CDT SUN JUN 20 2010 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-211915- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 207 PM CDT SUN JUN 20 2010 /107 PM MDT SUN JUN 20 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS ACROSS THE ENTIRE AREA...BUT SEVERE THUNDERSTORMS SHOULD BE CONSTRAINED TO THE SOUTHERN HALF OF WESTERN AND CENTRAL NORTH DAKOTA. THE MAIN SEVERE WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A CHANCE FOR THUNDERSTORMS EXISTS ACROSS THE ENTIRE AREA MONDAY AND TUESDAY...BUT THE BEST CHANCE FOR SEVERE WEATHER WILL BE MONDAY LATE AFTERNOON THROUGH EARLY TUESDAY MORNING. STORMS SHOULD INITIATE OVER EASTERN MONTANA AND MOVE ACROSS THE STATE BORDER BY LATE AFTERNOON. THE INITIAL THREATS WITH THESE STORMS WILL BE LARGE HAIL...ISOLATED DAMAGING WINDS AND A FEW TORNADOES. THIS WILL TRANSITION TO A HEAVY RAIN/FLASH FLOOD EVENT WITH DAMAGING WINDS AND ISOLATED LARGE HAIL AS THE STORMS MOVE EAST NEAR SUNSET. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED ACROSS THE SOUTH THIS EVENING...AND ACROSS THE WHOLE AREA MONDAY EVENING/NIGHT. SCHECK
In the hours before
Special weather statement, Jun 20, 11:32 PM CDT, 4 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1132 PM CDT SUN JUN 20 2010 NDZ019-021-210515- MCLEAN ND-MERCER ND- 1132 PM CDT SUN JUN 20 2010 ...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN MERCER AND WESTERN MCLEAN COUNTIES UNTIL 1215 AM CDT/1115 PM MDT/... AT 1131 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTH OF RAUB...OR 55 MILES SOUTHWEST OF MINOT...MOVING NORTHWEST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ROSEGLEN... INDIAN HILLS RECREATION AREA... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. ABELING
Local storm report, Jun 21, 12:23 AM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1223 AM CDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 AM TSTM WND GST 5 N TAYLOR 46.97N 102.43W
06/21/2010 M61 MPH STARK ND TRAINED SPOTTER
&&
HWETZELSpecial weather statement, Jun 21, 1:01 AM CDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 101 AM CDT MON JUN 21 2010 NDZ019-020-034-210645- MERCER ND-MORTON ND-OLIVER ND- 101 AM CDT MON JUN 21 2010 ...SPECIAL WEATHER STATEMENT FOR NORTHERN MORTON...WESTERN OLIVER AND SOUTHERN MERCER COUNTIES UNTIL 145 AM CDT/1245 AM MDT/... AT 1158 PM MDT/1258 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST OF HEBRON TO ALMONT...AND MOVING NORTHEAST AT 35 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... NEW SALEM... JUDSON... SWEET BRIAR LAKE... THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. ABELING
Special weather statement, Jun 21, 1:34 AM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 134 AM CDT MON JUN 21 2010 NDZ019-020-034-210730- MERCER ND-MORTON ND-OLIVER ND- 134 AM CDT MON JUN 21 2010 ...SPECIAL WEATHER STATEMENT FOR NORTHERN MORTON...OLIVER AND MERCER COUNTIES UNTIL 230 AM CDT/130 AM MDT/... AT 1230 AM MDT/130 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF ZAP TO 5 MILES SOUTH OF HANNOVER TO 6 MILES SOUTHEAST OF JUDSON...AND MOVING NORTHEAST AT 20 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... ZAP... HANNOVER... BEULAH... CENTER... HAZEN... FORT CLARK... PRICE... STANTON... SANGER... HENSLER... CROWN BUTTE LAKE... CROSS RANCH STATE PARK... HAZEN BAY RECREATION AREA... THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. ABELING
Special weather statement, Jun 21, 2:30 AM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 230 AM CDT MON JUN 21 2010 NDZ001-002-010-011-020-021-035-210815- BURKE ND-BURLEIGH ND-DIVIDE ND-MCLEAN ND-MOUNTRAIL ND-OLIVER ND-WARD ND- 230 AM CDT MON JUN 21 2010 ...SPECIAL WEATHER STATEMENT FOR NORTHEASTERN DIVIDE...SOUTHWESTERN WARD...NORTHEASTERN MOUNTRAIL...NORTHEASTERN OLIVER...NORTHWESTERN BURLEIGH...WESTERN BURKE AND CENTRAL MCLEAN COUNTIES UNTIL 315 AM CDT... AT 230 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NOONAN TO WILTON... AND MOVING NORTHEAST AT 5 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... LOSTWOOD... GARRISON... PALERMO... UNDERWOOD... WILTON... RYDER... COLEHARBOR... LARSON... DOUGLAS... BLAISDELL... COLUMBUS... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. WETZEL
Special weather statement, Jun 21, 3:54 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 354 AM CDT MON JUN 21 2010 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-211400- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 354 AM CDT MON JUN 21 2010 /254 AM MDT MON JUN 21 2010/ ...SEVERE WEATHER POSSIBLE TONIGHT THROUGH EARLY TUESDAY MORNING... A STRONG LOW PRESSURE SYSTEM IS FORECAST TO MOVE INTO EASTERN MONTANA LATER TODAY. THERE IS GREAT POTENTIAL FOR WIDESPREAD SEVERE WEATHER WITH THIS SYSTEM...ESPECIALLY ACROSS WESTERN NORTH DAKOTA. WHILE UNCERTAINTY REMAINS IN THE FORECAST...IT APPEARS THAT A THREAT FOR LARGE HAIL...DAMAGING WINDS AND TORNADOES WILL EXIST WITH THUNDERSTORMS OVER WESTERN NORTH DAKOTA LATER THIS MONDAY AFTERNOON AND EVENING. THE TORNADO THREAT SHOULD DECREASE AFTER SUNSET MONDAY. FLOODING MAY BECOME A PROBLEM AS SOME AREAS COULD RECEIVE 2 TO 3 INCHES OF RAIN TONIGHT. NH
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 8:56 PM CDT | Areal Flood Advisory | BIS | Dickey | 3 hr |
| Jun 20, 9:40 PM CDT | Severe Thunderstorm Warning | BIS | Burke | 20 min |
| Jun 20, 10:15 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Renville | 44 min |
| Jun 20, 10:41 PM CDT | Tornado Warning | BIS | Bottineau | 19 min |
| Jun 20, 11:47 PM CDT | Areal Flood Advisory | BIS | Burke, Divide | 6 hr |
| Jun 21, 12:22 AM CDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer, Stark | 34 min |
| Jun 21, 12:28 AM CDT | Flash Flood Warning | BIS | Burke, Divide | 5 hr |
| Jun 21, 1:28 AM CDT | Areal Flood Warning | BIS | Bottineau | 6 hr |
| Jun 21, 2:22 AM CDT | Flash Flood Watch | BIS | Adams, Billings, Bottineau, Bowman, Burke, Burleigh and 26 more | 26 hr |
| Jun 21, 3:01 AM CDT | Severe Thunderstorm Warning | BIS | McLean, Ward | 59 min |
| Jun 21, 3:10 AM CDT | Areal Flood Advisory | BIS | McLean, Ward | 22 hr |
| Jun 21, 3:27 AM CDT | Severe Thunderstorm Warning | BIS | Ward | 33 min |
| Jun 21, 5:13 AM CDT | Areal Flood Advisory | BIS | McHenry | 10 hr |
| Jun 21, 5:34 AM CDT | Areal Flood Advisory | BIS | Pierce | 9 hr |
| Jun 21, 6:26 AM CDT | Areal Flood Advisory | BIS | Sheridan | 5 hr |
| Jun 21, 7:40 AM CDT | Areal Flood Advisory | BIS | Bottineau, Renville | 6 hr |
| Jun 21, 11:54 AM CDT | River Flood Warning | BIS | McHenry | 10 days |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.